Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 29, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 19, 2014, 9:30 PM MDT for Chase County, Hayes County, Perkins County, Nebraska. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2014, 9:30 PM MDT (03:30 UTC)
- Expired
- May 19, 2014, 10:15 PM MDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Chase County, NE, Hayes County, NE, Perkins County, NE
The radar
The Goodland radar (KGLD), 136 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 9:38 PM MDT | HAIL 2 | 12 Sse Grant, NE | |
| May 19, 9:39 PM MDT | HAIL 2.75 | 13 N Imperial, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 896 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 2231 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
431
WUUS53 KLBF 200330
SVRLBF
NEC029-085-135-200415-
/O.NEW.KLBF.SV.W.0029.140520T0330Z-140520T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM MDT MON MAY 19 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
WESTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
SOUTH CENTRAL PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1015 PM MDT/1115 PM CDT/
* AT 925 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
GRANT...AND MOVING SOUTHEAST AT 45 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
IMPERIAL...ENDERS...WAUNETA...WANAMAKER STATE WILDFIRE MANAGEMENT
AREA...CENTER DAM CAMPGROUND AND AREA A CAMPGROUND.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 29 AND 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4068 10187 4083 10171 4060 10102 4034 10129
4035 10143
TIME...MOT...LOC 0330Z 307DEG 40KT 4067 10168
HAIL...1.50IN
WIND...60MPH
$$
TAYLOR2 follow-up statements
264
WWUS53 KLBF 200342
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1042 PM CDT MON MAY 19 2014
NEC029-085-135-200415-
/O.CON.KLBF.SV.W.0029.000000T0000Z-140520T0415Z/
CHASE NE-HAYES NE-PERKINS NE-
942 PM MDT MON MAY 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
PERKINS...WESTERN HAYES AND EASTERN CHASE COUNTIES UNTIL 1015 PM
MDT/1115 PM CDT/...
AT 940 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
IMPERIAL...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...STORM SPOTTER.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ENDERS AND WAUNETA.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 43 AND 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4065 10175 4083 10171 4060 10102 4034 10129
4035 10143
TIME...MOT...LOC 0342Z 303DEG 35KT 4062 10156
HAIL...1.75IN
WIND...60MPH
$$
TAYLOR408
WWUS53 KLBF 200405
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1105 PM CDT MON MAY 19 2014
NEC029-085-135-200415-
/O.CON.KLBF.SV.W.0029.000000T0000Z-140520T0415Z/
CHASE NE-HAYES NE-PERKINS NE-
1005 PM MDT MON MAY 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
PERKINS...WESTERN HAYES AND EASTERN CHASE COUNTIES UNTIL 1015 PM
MDT/1115 PM CDT/...
AT 958 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
WAUNETA...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WAUNETA.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 43 AND 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4065 10175 4083 10171 4060 10102 4034 10129
4035 10143
TIME...MOT...LOC 0403Z 301DEG 33KT 4054 10135
HAIL...1.75IN
WIND...60MPH
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:34 PM MDT, 2 hours 56 minutes earlier.
Area forecast discussion, May 19, 6:34 PM MDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 734 PM CDT MON MAY 19 2014 .SYNOPSIS... ISSUED AT 305 PM CDT MON MAY 19 2014 H5 ANALYSIS FROM THIS MORNING IS INDICATING A BROAD LOW AMPLITUDE RIDGE ACROSS THE UPPER MISSISSIPPI VALLEY. FURTHER WEST...A STRONG SHORTWAVE WAS PUSHING ON SHORE ALONG THE WASHINGTON AND OREGON COASTS. HT FALLS WERE MOST PRONOUNCED OVER WYOMING AND EASTERN MT WITH 40 TO 50 METER FALLS NOTED. FURTHER SOUTH AND EAST...WEAK HT FALLS OF 10 TO 30 METERS WERE NOTED FROM WESTERN NEBRASKA INTO WESTERN SOUTH DAKOTA AND CENTRAL NORTH DAKOTA. AT THE SURFACE...LOW PRESSURE WAS NOTED OVER NRN SD AND NORTH CENTRAL KS. A FRONTAL BOUNDARY EXTENDED ACROSS CENTRAL NEBRASKA. EAST OF THIS FEATURE...WINDS WERE SOUTHERLY WITH NORTHERLY WINDS NOTED WEST OF THIS FEATURE. A DRYLINE EXTENDED FROM JUST EAST OF IMPERIAL...NNWD INTO THE NORTHERN NEBRASKA PANHANDLE. DEW POINTS EAST OF THIS FEATURE WERE IN THE MIDDLE TO UPPER 50S...WHILE WEST OF THIS FEATURE...DEW POINTS WERE IN THE 40S. RADAR IMAGERY AS OF 2 PM CDT...SHOWS SOME NICE RETURNS BEGINNING TO DEVELOP INVOF THE I25 CORRIDOR IN EASTERN WYOMING...FROM NORTH OF CHEYENNE TO SOUTHEAST OF DOUGLAS. OTHER ECHOES WERE NOTED OVER THE NORTHERN NEBRASKA PANHANDLE INTO SWRN SOUTH DAKOTA. BASED ON SFC OBS...MUCH OF THIS PCPN ISN/T REACHING THE GROUND ATTM. AS OF 2 PM CDT...UNDER MOSTLY CLEAR SKIES...TEMPERATURES RANGED FROM 73 AT VALENTINE...TO 85 AT IMPERIAL. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 305 PM CDT MON MAY 19 2014 THUNDERSTORM CHANCES ARE THE MAIN FORECASTING CONCERN FOR TONIGHT AND TUESDAY. A TANDEM OF SHORTWAVES WILL LIFT INTO THE HIGH PLAINS OVER THE NEXT 3 TO 6 HOURS. THE FIRST WILL LIFT FROM EASTERN WYOMING INTO THE NORTHERN NEBRASKA PANHANDLE...THEN NORTHERN NEBRASKA. THE SECOND WILL LIFT INTO THE SANDHILLS FROM NERN COLORADO. THE FIRST DISTURBANCE HAS ALREADY LED TO SOME HIGH BASED SHOWERS OVER THE HIGH PLAINS OF EASTERN WYOMING. AS THIS ACTIVITY MOVES EAST...IT SHOULD BECOME BETTER ORGANIZED...LIFTING ACROSS NORTH CENTRAL NEBRASKA THROUGH THE EVENING HOURS. FURTHER SOUTH...THE SECOND SHORTWAVE WILL LIFT EAST INTO THE WESTERN SANDHILLS THIS EVENING. CAP STRENGTH WILL REMAIN IN PLACE THROUGH 00Z WHERE IT BEGINS TO ERODE FROM OGALLALA TO THEDFORD. IN THESE AREAS...AM EXPECTING CONVECTIVE INITIATION AROUND THE 6 TO 7 PM CDT TIME FRAME THIS EVENING. BULK SHEAR IS IN THE 35 TO 45 KT RANGE NEAR THE INITIATION POINT...HOWEVER...IT FALLS OFF TO AROUND 30 KTS EAST OF HIGHWAY 183...SO AM EXPECTING THE MAIN SEVERE THREAT TO BE CONFINED TO THE SANDHILLS NORTH OF INTERSTATE 80 AND WEST OF HIGHWAY 183. ISOLATED COVERAGE IS EXPECTED AND IS SUPPORTED BY THE LATEST 4KM WRF AND HRRR SOLNS WHICH DEVELOP STRONG...BUT ISOLATED STORMS ACROSS THE SANDHILLS THIS EVENING. AS FOR SEVERE TYPES...CONTINUED THINKING IS LARGE HAIL FOR THE MAIN SEVERE TYPE AS LOW LEVEL HELICITIES ARE NOT OVERLY IMPRESSIVE THIS EVENING. WET BULB ZEROS AROUND 8000 FT AGL FAVOR LARGE HAIL AS WELL. WE MAY SEE SOME GUSTY WINDS INVOF ANY STORMS...HOWEVER...SINCE LINEAR SEGMENTS ARE NOT EXPECTED...WIDESPREAD SEVERE WINDS ARE NOT ANTICIPATED ATTM. CONVECTIVE ACTIVITY IS EXPECTED TO MOVE EAST OF THE FORECAST AREA BY LATE EVENING...HOWEVER...SOME LIGHT RAIN SHOWERS WILL CONTINUE TO BE A THREAT IN THE NORTHWESTERN CWA WHERE MID LEVEL PERSISTS INTO THE OVERNIGHT. FOR TOMORROW...TEMPERATURES WILL COOL SLIGHTLY AS A FRONTAL BOUNDARY IS FORCED SOUTH INTO KANSAS. THE MAIN THREAT FOR PCPN WILL FOLLOW. WITH THE EXCEPTION OF THE WESTERN FORECAST AREA...MAINLY DRY CONDS WILL REMAIN IN PLACE. HIGHS TUESDAY WILL RANGE FROM AROUND 70 IN THE NORTHWEST...TO NEAR 80 IN THE SOUTHEAST. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 305 PM CDT MON MAY 19 2014 FOR TUESDAY NIGHT...THE 12Z NAM12 AND GFS40 ARE SIMILAR WITH THE LOCATION OF THE QUASI-STATIONARY FRONT ACROSS NORTHEAST TO SOUTHWEST KANSAS WITH THE 0-2KM THETA-E RIDGE ALONG THE KANSAS-NEBRASKA BORDER. THE GREATEST INSTABILITY IS FROM SOUTHEAST NEBRASKA TO NORTH CENTRAL KANSAS. THERE IS SOME MARGINAL INSTABILITY EXTENDING INTO THE WESTERN NEBRASKA SANDHILLS AND THE PANHANDLE AND THUNDERSTORMS ARE POSSIBLE TUESDAY EVENING. THE CONVECTIVE POTENTIAL ENERGY IS LESS THAN 1000J/KG...SO SEVERE THUNDERSTORMS ARE UNLIKELY. BY WEDNESDAY AFTERNOON...A FINGER OF THE THETA-E RIDGE EXTENDS NORTHWESTWARD INTO THE SOUTHERN NEBRASKA PANHANDLE ALONG AN INVERTED SURFACE TROUGH. WITH SURFACE-BASED CONVECTIVE POTENTIAL ENERGY (CAPE) OF 2000J/KG WEDNESDAY EVENING AND 0-6KM BULK SHEAR OF 40-50KT...SOME STRONG THUNDERSTORMS SHOULD DEVELOP IN SOUTHWEST NEBRASKA...POSSIBLY COMING ACROSS INTO THE WESTERN SANDHILLS. LATE WEDNESDAY NIGHT...THE SURFACE BASED LIFTED INDICES SPREAD INTO CENTRAL AND NORTH CENTRAL NEBRASKA...SO THERE IS A CHANCE OF THUNDERSTORMS THERE AFTER 06Z A SIMILAR SITUATION EXISTS FOR THURSDAY AFTERNOON AND FRIDAY AFTERNOON. WITH THE FORECAST LOCATIONS OF THE MAXIMUM CAPE NEAR THE NEBRASKA-KANSAS AND THE NEBRASKA-COLORADO BORDERS...THE HIGHEST PROBABILITY OF STRONG THUNDERSTORMS WILL BE SOUTH OF INTERSTATE HIGHWAY 80. FOR SATURDAY AND SUNDAY...THE FRONT STARTS WASHING OUT. STILL WARM ADVECTION OVER THE HIGH PLAINS BOUNDARY WILL BRING CONTINUE TO BRING THE POSSIBILITY OF THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. THE CAPES WILL NOT BE AS HIGH...THOUGH THE HIGHER CAPES WILL COVER A LARGER PART OF CENTRAL AND WESTERN NEBRASKA. THE 0-6KM BULK SHEAR IS VERY WEAK...ONLY ABOUT 20KT OR LOWER...SO HEAVY RAIN WOULD BE THE PRIMARY THREAT. BY SUNDAY...THE MOST FAVORABLE INSTABILITY WILL SHIFT INTO EASTERN NEBRASKA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 657 PM CDT MON MAY 19 2014 ISOLATED TSTMS WILL TRACK EAST INTO WESTERN NEBRASKA THIS EVENING. COVERAGE WILL AGAIN BE ISOLATED AND WILL NOT INCLUDE IN THE TAF FOR EITHER KVTN OR KLBF. WINDS WILL BE NORTH TO NORTHEAST THROUGH THE NIGHT AROUND 10 TO 15 KTS. MOSTLY VFR CONDITIONS...EXCEPT NEAR ANY STORM. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CLB SHORT TERM...CLB LONG TERM...SPRINGER AVIATION...TAYLOR
Hazardous weather outlook, May 19, 2:28 PM MDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CDT MON MAY 19 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-202030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 328 PM CDT MON MAY 19 2014 /228 PM MDT MON MAY 19 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE NEBRASKA PANHANDLE AND MOVE EAST THIS EVENING. THOUGH COVERAGE WILL BE SPARSE...ANY THUNDERSTORM WHICH MAY DEVELOP HAS THE POTENTIAL TO BE SEVERE WITH LARGE HAIL. THUNDERSTORM ACTIVITY WILL MOVE EAST OF THE AREA BY LATE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS...WILL CONTINUE TO BE A THREAT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TUESDAY THROUGH SUNDAY. A PERSISTENT TROUGH OF LOW PRESSURE WILL REMAIN ANCHORED ACROSS THE SOUTHWESTERN PORTION OF THE COUNTRY...WHICH WILL ALLOW ABUNDANT LOW LEVEL MOISTURE TO PERSIST ACROSS THE CENTRAL AND HIGH PLAINS. AT THIS TIME...THERE IS A THREAT FOR STRONG TO SEVERE STORMS ACROSS SOUTHWESTERN NEBRASKA TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Local storm report, May 19, 8:28 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
928 PM CDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 1 S CHAPPELL 41.08N 102.47W
05/19/2014 M1.25 INCH DEUEL NE STORM CHASER
&&
SNIVELYLocal storm report, May 19, 8:40 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
940 PM CDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST 4 SE CHAPPELL 41.05N 102.41W
05/19/2014 E70 MPH DEUEL NE TRAINED SPOTTER
&&
SNIVELYLocal storm report, May 19, 8:41 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
941 PM CDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 1 S CHAPPELL 41.08N 102.47W
05/19/2014 E1.75 INCH DEUEL NE FIRE DEPT/RESCUE
&&
SNIVELYSpecial weather statement, May 19, 8:45 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 945 PM CDT MON MAY 19 2014 NEZ035-036-057-059-200330- ARTHUR NE-KEITH NE-LINCOLN NE-MCPHERSON NE- 845 PM MDT MON MAY 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARTHUR...SOUTHWESTERN MCPHERSON...NORTHWESTERN LINCOLN AND NORTHEASTERN KEITH COUNTIES UNTIL 930 PM MDT/1030 PM CDT/... AT 843 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF ARTHUR TO 5 MILES EAST OF LEMOYNE...AND MOVING SOUTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ARTHUR... HAYTHORN LAKE... BUCKTAIL... BUCKTAIL LAKE... BIG BALD HILL... DIAMOND BAR LAKE... SCHNICK LAKE... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MASEK
Local storm report, May 19, 9:00 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1000 PM CDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL CHAPPELL 41.09N 102.47W
05/19/2014 E1.75 INCH DEUEL NE TRAINED SPOTTER
&&
SNIVELYLocal storm report, May 19, 9:01 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1001 PM CDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 4 W BIG SPRINGS 41.06N 102.15W
05/19/2014 M0.75 INCH DEUEL NE CO-OP OBSERVER
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:14 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 46 min |
| May 19, 7:23 PM MDT | Tornado Warning | LBF | Garden | 37 min |
| May 19, 8:00 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 45 min |
| May 19, 8:10 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith | 50 min |
| May 19, 8:51 PM MDT | Severe Thunderstorm Warning | LBF | Perkins | 39 min |
| May 19, 9:47 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 43 min |
| May 19, 10:15 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.